RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 150, Number 2  


$M$-Theory of Matrix Models
A. S. Alexandrov, A. D. Mironov, A. Yu. Morozov
179
Enumeration of plane partitions and the algebraic Bethe anzatz
N. M. Bogolyubov
193
Sudakov scaling and the gauge/string duality
A. S. Gorsky
204
Functional equations for transfer-matrix operators in open Hecke chain models
A. P. Isaev
219
Additional constraints on quasi-exactly solvable systems
S. M. Klishevich
237
Anomalous dimensions of Wilson operators in the $\mathcal N=4$ supersymmetric Yang–Mills theory
A. V. Kotikov, L. N. Lipatov, A. I. Onitchenko, V. N. Velizhanin
249
Integrability of the Egorov systems of hydrodynamic type
M. V. Pavlov
263
Projection method and a universal weight function for the quantum affine algebra $U_q(\widehat{\mathfrak{sl}}_{N+1})$
S. Z. Pakulyak, S. M. Khoroshkin
286
Correlation functions of the XXZ Heisenberg chain for $\Delta=1/2$
N. A. Slavnov
304
Elliptic hypergeometric functions and Calogero–Sutherland-type models
V. P. Spiridonov
311
Universal Maslov class of a Bohr–Sommerfeld Lagrangian embedding into a pseudo-Einstein manifold
N. A. Tyurin
325
Integrable Anderson-type impurity in the supersymmetric $t$$J$ model
H. Frahm, G. Palacios
338
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019